A paving theorem for amenable discrete Kac algebras

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We extend the Ornstein-Weiss theorem on paving of amenable discrete groups to amenable discrete Kac algebras.

Original languageEnglish
Pages (from-to)905-919
Number of pages15
JournalInternational Journal of Mathematics
Issue number8
Publication statusPublished - 2006 Sep
Externally publishedYes


  • Kac algebra
  • Paving

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A paving theorem for amenable discrete Kac algebras'. Together they form a unique fingerprint.

Cite this